Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Pregnant taken misoprostol-200 inserted one in vagina and swallowed two, had stomach ache and light bleeding, bleeding stopped next day. What could be the reason?

helo am irene 19years old..i missed my periods on 18th june and went for checkup i found myself pregnant!on 5th july a pharmacist advised me to take misoprostol-200.i did that on the 5th july at around 8pm!i had to swallow two tablets and to insert one in the vagina .i had stomach ache that night and i was very light but i pad got fulled!in the morning the bleed stopped and till today am not bleeding nor experiencing any different felling just a little stomach issue!please help am confused now i dont know whats going on!
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
May 2013
you should not use tablets unless intrauterine pregnancy is confirmed by ultrasound,
according to your description there is possibility for missed abortion or rarely ectopic pregnancy,
so you consult gynecologist as early as possible and undergo ultrasound to rule out above things,
if abortion is complete no need to worry,
if not you may need D&C.
take care
Answered: Wed, 18 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor